Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 381 to 400 of 1707

381
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

382
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

383
SEMIORTHOGONAL DECOMPOSITIONS FOR TWISTED GRASSMANNIANS

Baek, Sanghoonresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.1, pp.1 - 5, 2016-01

384
Generalized consistent sampling in abstract Hilbert spaces

Kwon, Kil-Hyunresearcher; Lee, Dae Gwan, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.433, no.1, pp.375 - 391, 2016-01

385
On numerical equivalence for algebraic cobordism

Banerjee, Anandam; Park, Jinhyunresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.220, no.1, pp.435 - 464, 2016-01

386
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

387
A DOUBLE WELL POTENTIAL SYSTEM

Byeon, Jaeyoungresearcher; Monttechiari, Piero; Rabnowitz, Paul H., ANALYSIS & PDE, v.9, no.7, pp.1737 - 1772, 2016

388
ORTHOGONAL COLORINGS OF THE SPHERE

Holmsen, Andreasresearcher; Lee, Seunghun, MATHEMATIKA, v.62, no.2, pp.492 - 501, 2016

389
The influence of social networks and social support on health among older Koreans at high risk of depression

Jeon, Haesang; Chung, Yeonseungresearcher; Chung, Soondool; Song, Ahyoung, Care Management Journals, v.17, no.2, pp.70 - 80, 2016

390
뇌기능 연결성 모델링을 위한 통계적 방법

김성호researcher; 박창현, 응용통계연구, v.29, no.6, pp.1129 - 1145, 2016

391
A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

392
A post-hoc genome-wide association study using matched samples

Gim, Jungsoo; Choi, Sungkyoung; Im, Jongho; Kim, Jae Kwangresearcher; Park, Taesung, INTERNATIONAL JOURNAL OF DATA MINING AND BIOINFORMATICS, v.14, no.3, pp.197 - 209, 2016

393
ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

394
BIPARTITIONS OF HIGHLY CONNECTED TOURNAMENTS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.30, no.2, pp.895 - 911, 2016

395
Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

Cho, Yunhyung; Hwang, Taegyu; Suh, Dong-Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000, 2015-12

396
Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

397
the fundamental solution of a conservation law without convexity

Ha, Youngsoo; Kim, Yong-Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

398
On the complete weight enumerators of some reducible cyclic codes

Bae, Sunghanresearcher; Li, Chengju; Yue, Qin, DISCRETE MATHEMATICS, v.338, no.12, pp.2275 - 2287, 2015-12

399
A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoonresearcher; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

400
Dynamics of time elapsed inhomogeneous neuron network model

Kang, Moon-Jinresearcher; Perthame, Benoit; Salort, Delphine, COMPTES RENDUS MATHEMATIQUE, v.353, no.12, pp.1111 - 1115, 2015-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0